# SDR VNAA202504130004

- Difficulty date: March 5, 2025
- Submitted: April 13, 2025
- Operation: Air carrier
- Aircraft: N597NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15412
- Aircraft time: 19,610 hours, 17,533 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: CC67010046
- Condition: Worn
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR ON SETTLEMENT AREA OF ACCESS PANELS 683AB, 686AB, 692AB 695AB AND 697AB.   WEAR ON SETTLEMENT AREA OF ACCESS PANELS 683AB, 695AB AND 697AB WERE BLEND OUT PER CRJ-900 SRM 51-12-00-001-001-A01 EVALUATED WITHIN LIMITS PER CRJ-900 SRM 57-00-01-101-001-A03. WEAR ON SETTLEMENT AREA OF ACCESS PANELS 686AB AND 692AB WERE REPAIRED PER REO 690-57-21-510 REV - -.
